# SDR CA150302002

- Difficulty date: March 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 44,539 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 20499001
- Condition: Defective
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DIRTY SOCK ODOR IN CABIN DURING DESCENT.   2 F/A BECAME ILL, DIZZY & VOMITING.  CREW REQUESTED EMS ON ARRIVAL.  F/A TAKEN TO HOSPITAL BY EMS.  HAZMAT TEAM ALERTED BY EMS TO ASSESS CABIN AIR QUALITY.  RESOLUTION IAW FMR, DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM CARRIED OUT IAW AMM 21-00-00-615-003-A.  PACK VALVE REPLACED IAW AMM 21-51-51.  OZONE FILTER REPLACED IAW AMM 21-51-41.
